# SDR FDEA2020032310597

- Difficulty date: March 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,797 hours, 20,139 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AJK7550557
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ROLLOUT RCVD LVL2 ALERT "HYD 2 FAIL" OBSERVED HYD QTY DRAIN TO   ZERO.  CONSULTED QRH. SHUT DOWN NO. 2 ENGINE.   REPLACED DAMAGED PART OF #2 HYDRO SYSTEM RESERVOIR  PRESSURE LINE IN AFT   COMPT REF MD 11 AMM 20-10-01-2 NO LEAKS NOTED
